Jump to content
CrazyBoards.org

Can I drop the Abilify?


Recommended Posts

One of my meds is making me sleep all the time and the only constant is Abilify, I just started the others and was sleepy before them (thought it was prozac).

I am on Lamictal, Lexapro, Abilify.

I am not psychotic.

I am dropping the kids off at school then sleeping until noon! I go to bed early but wake 100s of time s a night now.

Can Lamictal have the same mood stabilizing effects by itself?

I have an appt. with tdoc tomorrow and want to bring it up then.

Link to comment
Share on other sites

I am wondering about dropping Abilify too.  I was on Abilify and Seroquel, then just Abilify, and now I'm titrating Lamictal, and since the only noticeable and lasting effect from anything I've noticed is regulation of my sleep, why am I still taking the Abilify?

Does/did the Abilify do anything for you?  (That you can tell, that is.)

Link to comment
Share on other sites

I'm not on Abilify. But I know that one of the side effects of me taking Lamictal was that it increased my insomnia, to the point where my pdoc gave me first lunesta (damn thing pooped out on me), and then ambien (5-10mg as needed).

And the Ambien lets me sleep through the night (sometimes my dh will call from Iraq, and I'll yell at him the next day for not calling me. I feel like a real ass when I check the call log too.) It also doesn't make me wake up all groggy (well, not more than usual).

Seroquel was not my sleep aid of choice- it made me want to sleep all day long, no matter how much sleep I got the night before.

Good luck!

Berelain

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...